# SDR UALA2010072702712

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 44,383 hours, 5,289 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 297 S27l
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE DURING FLT, FOUND 7EA LIGHTNING STRIKES ON LT RVSM AREA (MARKED WITH TAPE).  BLENDED AREAS AND INSTALLED ONE EACH BLIND FASTENER REPAIR 9, AND PAINTED.  OK FOR SVC.
